Advanced Search
Article Contents
Article Contents

Jonquières maps and $SL(2;\mathbb{C})$-cocycles

Abstract Related Papers Cited by
  • We started the study of the family of birational maps $(f_{\alpha,\beta})$ of $\mathbb{P}^2_\mathbb{C}$ in [12]. For ``$(\alpha,\beta)$ well chosen'' of modulus $1$, the centraliser of $f_{\alpha,\beta}$ is trivial, the topological entropy of $f_{\alpha,\beta}$ is $0$, and there exist two domains of linearisation: in the first one the closure of the orbit of a point is a torus, in the other one the closure of the orbit of a point is the union of two circles. On $\mathbb{P}^1_\mathbb{C}\times \mathbb{P}^1_\mathbb{C}$, any $f_{\alpha,\beta}$ can be viewed as a cocyle; using recent results about $\mathrm{SL}(2;\mathbb{C})$-cocycles ([1]), we determine the Lyapunov exponent of the cocyle associated to $f_{\alpha,\beta}$.
    Mathematics Subject Classification: Primary: 37F10; Secondary: 14E07.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Avila, Global theory of one-frequency Schrödinger operators, Acta Math., 215 (2015), 1-54.doi: 10.1007/s11511-015-0128-7.


    A. Avila, S. Jitomirskaya and C. Sadel, Complex one-frequency cocycles, J. Eur. Math. Soc. (JEMS), 16 (2014), 1915-1935.doi: 10.4171/JEMS/479.


    A. Beauville, Complex Algebraic Surfaces, Translated from the 1978 French original by R. Barlow, with assistance from N. I. Shepherd-Barron and M. Reid, Second edition, London Mathematical Society Student Texts, 34, Cambridge University Press, Cambridge, 1996.doi: 10.1017/CBO9780511623936.


    E. Bedford and K. Kim, Periodicities in linear fractional recurrences: Degree growth of birational surface maps, Michigan Math. J., 54 (2006), 647-670.doi: 10.1307/mmj/1163789919.


    E. Bedford and K. Kim, Dynamics of rational surface automorphisms: Linear fractional recurrences, J. Geom. Anal., 19 (2009), 553-583.doi: 10.1007/s12220-009-9077-8.


    E. Bedford and K. Kim, Continuous families of rational surface automorphisms with positive entropy, Math. Ann., 348 (2010), 667-688.doi: 10.1007/s00208-010-0498-2.


    E. Bedford and K. Kim, Dynamics of rational surface automorphisms: Rotations domains, Amer. J. Math., 134 (2012), 379-405.doi: 10.1353/ajm.2012.0015.


    J. Blanc and J. Déserti, Degree growth of birational maps of the plane, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 14 (2015), 507-533.


    S. Cantat, Dynamique des automorphismes des surfaces projectives complexes, C. R. Acad. Sci. Paris Sér. I Math., 328 (1999), 901-906.doi: 10.1016/S0764-4442(99)80294-8.


    S. Cantat, Sur les groupes de transformations birationnelles des surfaces, Ann. of Math. (2), 174 (2011), 299-340.doi: 10.4007/annals.2011.174.1.8.


    D. Cerveau and J. Déserti, Centralisateurs dans le groupe de Jonquières, Michigan Math. J., 61 (2012), 763-783.doi: 10.1307/mmj/1353098512.


    J. Déserti, Expériences sur certaines transformations birationnelles quadratiques, Nonlinearity, 21 (2008), 1367-1383.doi: 10.1088/0951-7715/21/6/013.


    J. Déserti and J. Grivaux, Automorphisms of rational surfaces with positive entropy, Indiana Univ. Math. J., 60 (2011), 1589-1622.doi: 10.1512/iumj.2011.60.4427.


    J. Diller, Cremona transformations, surface automorphisms, and plane cubics, With an appendix by I. Dolgachev, Michigan Math. J., 60 (2011), 409-440.doi: 10.1307/mmj/1310667983.


    J. Diller and C. Favre, Dynamics of bimeromorphic maps of surfaces, Amer. J. Math., 123 (2001), 1135-1169.doi: 10.1353/ajm.2001.0038.


    M. H. Gizatullin, Rational $G$-surfaces, Izv. Akad. Nauk SSSR Ser. Mat., 44 (1980), 110-144, 239.


    M. Gromov, On the entropy of holomorphic maps, Enseign. Math. (2), 49 (2003), 217-235.


    C. T. McMullen, Dynamics on blowups of the projective plane, Publ. Math. Inst. Hautes Études Sci., 105 (2007), 49-89.doi: 10.1007/s10240-007-0004-x.


    H. Rüssmann, Stability of elliptic fixed points of analytic area-preserving mappings under the Bruno condition, Ergodic Theory Dynam. Systems, 22 (2002), 1551-1573.doi: 10.1017/S0143385702000974.


    Y. Yomdin, Volume growth and entropy, Israel J. Math., 57 (1987), 285-300.doi: 10.1007/BF02766215.

  • 加载中

Article Metrics

HTML views() PDF downloads(125) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint